# SDR CAL951026

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 840002074
- Condition: Leaking
- Location: A-Hyd Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O, H

## Discrepancy

MCO - FLT 0259 - THE A-SYSTEM HYRAULIC QUANTITY WENT TO ONE-HALF FULL INDICATION DURING CLIMB-OUT.  THE INDICATION SLOWLY DECREASED TO LESS AND ONE-QUARTER FULL DURING THE FLIGHT.  THE A-SYSTEM HYDRAULIC ENGINE PUMP LOW PRESSURE LIGHT ILLUMINATED DURING DESCENT INTO MCO.  THE PUMP WAS TURNED OFF PER THE 'ABNORMAL' CHECK LIST.  MAINTENANCE FOUND THE A-SYSTEM ELECTRIC PUMP ACOUSTICAL FILTER LEAKING FROM UPPER FITTING.  THE ACOUSTICAL FILTER ASSEMBLY WAS REMOVED AND REPLACED.  THE A-HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECK WAS GOOD.  (X)
